MAUDE Adverse Event Report: Avanos Medical Inc. COOLIEF Cooled RF Advanced Generator; CRG - Coolief Radiofrequency Generator

Avanos Medical Inc. COOLIEF Cooled RF Advanced Generator; CRG - Coolief Radiofrequency Generator
Model Number CRG-ADVANCED
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a radio frequency ablation (rfa) case "the patient experienced what appeared to be an episode of near asystole." this occurred mid-treatment.In this case, treatment was paused until the patient recovered, after which the procedure was completed without further issue.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 05-aug-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
COOLIEF Cooled RF Advanced Generator
Common Device Name
CRG - Coolief Radiofrequency Generator
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Stellartech Research Corp.
560 cottonwood dr
milpitas CA 95035
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50158906
Report Number3011270181-2026-00144
Device Sequence Number16102844
Product Code GXD
UDI-Device Identifier00193493473014
UDI-Public(01)00193493473014
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRG-ADVANCED
Device Catalogue NumberCRG-ADVANCED
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown